# SDR IPXA11567310

- Difficulty date: June 4, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 313N504212
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RT AFT FAIRING STRUCTURE LOWER AFT PAN ASSY FROM PPS 278-301.6 IS GOUGED AND DAMAGED.  R & R CHANNEL IAW SRM 51-40-02.
